On double waves of equations with three independent variables
Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 740-742
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_6_a4,
author = {S. V. Meleshko},
title = {On double waves of equations with three independent variables},
journal = {Doklady Akademii Nauk},
pages = {740--742},
year = {1995},
volume = {345},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a4/}
}
S. V. Meleshko. On double waves of equations with three independent variables. Doklady Akademii Nauk, Tome 345 (1995) no. 6, pp. 740-742. http://geodesic.mathdoc.fr/item/DAN_1995_345_6_a4/